# SDR ABXA9600358

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Engine: Pwa JT8D15
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Drain Boss
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 87-11-07; PRATT AND WHITNEY ASB 5676, FOUND THE NR 1 ENGINE AFT DRAIN BOSS HAD A CRACK INDICATION.  REPLACED THE NR 1 ENGINE IAW ABX J7001 CARD.  REPAIRED ENGINE IAW PRATT AND WHITNEY OVERHAUL MANUAL AND ABX GMM, CHAPTER 4.
